# SDR VTZA96235

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 8777701
- Condition: Failed
- Location: Center Console
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6185 - IAD-RDU - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE LANDING GEAR NOT RETRACTING WHEN SELECTED UP.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE GEAR HANDLE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
